Skip to main content
Article
Random Fluctuations of Convex Domains and Lattice Points
Proceedings of the American Mathematical Society
  • Alex Iosevich
  • Kimberly Kinateder, Wright State University - Main Campus
Document Type
Article
Publication Date
10-1-1999
Abstract
In this paper, we examine a random version of the lattice point problem.
Comments

First published in Proceedings of the American Mathematical Society 127.10 (1999), published by the American Mathematical Society.

DOI
10.1090/S0002-9939-99-04879-0
Citation Information
Alex Iosevich and Kimberly Kinateder. "Random Fluctuations of Convex Domains and Lattice Points" Proceedings of the American Mathematical Society Vol. 127 Iss. 10 (1999) p. 2981 - 2985 ISSN: 0002-9939
Available at: http://works.bepress.com/kimberly_kinateder/1/